# SDR UHLA201605040258

- Difficulty date: May 4, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 17,532 hours, 12,598 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITTING ON SPLINES OF RT WING FLAP TORQUE TUBE F6.  R & R RT F6 FLAP TQ TUBE REF AMM 27-51-03.
